# SDR AALA20170320012

- Difficulty date: March 16, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410148
- Condition: Cracked
- Location: Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOOR SUPPORT IS CRACKED AT BS 448.2 LBL 8.  REMOVED AND REPLACED FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5410.
